Write a review

Blue Shadowing and Pain Post Restylane

I have loved the Restylane and Botox treatments...

I have loved the Restylane and Botox treatments for a long time... until this issue. I think this is unusual and I'd like to have an alternative moving forward, if there is one that won't result in this discoloration.

I have had Botox injections around my lips for many years and Restylane injections in my lips for a few years. My last set of injections was four months ago. Sometime thereafter, I noticed what appeared to be a blue shadow or line around my lips.

It looks like bruising but it doesn't go away (and it doesn't look like it's going to anytime soon). It also looks to be very oriented to the surface of my skin. I also have a mild burning sensation in my lips that is constant It feels like it does after the Anesthetic wears off after the injections... the mild pain of being poked too much with needles that fades soon after.... but it isn't going away this time.

I have been advised to use warm compresses and massage and then consider a facial peel (the discoloration does seem to be quite close to the surface.) Can you shed any light on this or offer any additional suggestions? Thank you.
Name not provided

I've loved the treatment for years but will not continue if this doesn't get resolved.

Was this review helpful?

Comments (1)

Hi Meisplc: I noted we have a few other questions (and doctor responses) to concerns about blue tinge after Restylane--the Tyndall Effect as one plastic surgeon calls it.

See:

Fixing blue tinge under the eyes after Restylane

and

Restylane bruising still blue and swollen

  • Reply